# SDR UIEA201000159

- Difficulty date: February 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 43,927 hours, 6,543 cycles
- Engine: Ge CF680
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE NR 3 PYLON INBD ACCESS PANEL 472FL AS SHOWN IN FIGURE 1. NR 3 PYLON ACCESS PANEL 452FL CRACKED AREA REPAIRED IAW EO 4454A095.
